# SDR 99ZZZX3320

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408EV
- Make and model: Boeing 747-45E
- Aircraft serial: 28092
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Dynamic Seal
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR OLEO STRUT HAD SEVERE HYDRAULIC LEAKING.  REPLACED DYNAMIC SEAL AND BACK-UP SEALS.  AIRCRAFT RETURNED TO SERVICE.
